# SDR QXEA200600952

- Difficulty date: April 1, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 468
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 NR 5 SEAT TRACK HAS TWO GOUGES AT STATION X468.00 ON THE INSIDE OF THE TRACK.  REPAIRED IAW RD 8-53-1339.
